Items where Subject is "G- MATHEMATIQUES"

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Date
Jump to: A | B | D | F | G | I | J | L | M | N | S | V
Number of items at this level: 37.

A

Alziary Chassat, Bénédicte and Fleckinger, Jacqueline (2017) Blow up of the solutions to a linear elliptic system involving schrödinger operators. Monografıas de la Real Academia de Ciencias de Zaragoza.

Alziary Chassat, Bénédicte and Fleckinger, Jacqueline (2016) Sign of solution to a non-cooperative system. Rostocker Mathematisches Kolloquium (71).

Alziary Chassat, Bénédicte, Fleckinger, Jacqueline, Lécureux, Marie-Hélène and Wei, Na (2012) Positivity and negativity of solutions to n x n weighted systems involving the laplace operator on RN. Electronic Journal of Differential Equations (n°. 10). pp. 1-14.

Alziary Chassat, Bénédicte and Takac, Peter (2012) Option Pricing for Stocks with Dividends: An Analytic Approach by PDEs. Monografıas de la Real Academia de Ciencias de Zaragoza (n° 38). pp. 125-136.

B

Bonneu, Florent (2009) Processus ponctuels spatiaux pour l'analyse du positionnement optimal et de la concentration. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

Bégout, Pascal (2001) Convergence to scattering states in the nonlinear Schrödinger equation. Communications in Contemporary Mathematics (ccm), vol. 3 (n° 3). pp. 403-418.

Bégout, Pascal (2004) Maximum Decay Rate for the Nonlinear Schrödinger Equation. Nonlinear Differential Equations And Applications, 11 (4). pp. 451-467.

Bégout, Pascal (2004) Maximum decay rate for finite-energy solutions of nonlinear Schrödinger equations. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 17 (n° 11). pp. 1411-1422.

Bégout, Pascal (2004) Maximum decay rate for the nonlinear Schrödinger equation. Nonlinear Differential Equations And Applications, vol. 11 (n° 4). pp. 451-467.

Bégout, Pascal (2002) Necessary Conditions and Sufficient Conditions for Global Existence in the Nonlinear Schrödinger Equation. Advances in Mathematical Sciences and Applications, 12 (2). pp. 817-827.

Bégout, Pascal (2002) Necessary conditions and sufficient conditions for global existence in the nonlinear Schrödinger equation. Advances in Mathematical Sciences and Applications, vol. 12 (n° 2). pp. 817-827.

Bégout, Pascal and Diaz, Jesus Ildefonso (2012) Localizing Estimates of the Support of Solutions of some Nonlinear Schrödinger Equations - The Stationary Case. Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 29 (n° 1). pp. 35-58.

Bégout, Pascal and Diaz, Jesus Ildefonso (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes Rendus Mathématique. Académie des Sciences, vol. 342 (n° 7). pp. 459-463.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) Self-similar solutions with compactly supported profile of some nonlinear Schrödinger equations. Electronic Journal of Differential Equations (n° 90). pp. 1-15.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) A sharper energy method for the localization of the support to some stationary Schrodinger equations with a singular nonlinearity. Discrete and Continuous Dynamical Systems, vol. 34 (n° 9). pp. 3371-3382.

Bégout, Pascal and Ildefonso Diaz, Jesus (2012) Localizing Estimates of the Support of Solutions of some Nonlinear Schrödinger Equations - The Stationary Case. Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 29 (n° 1). pp. 35-58.

Bégout, Pascal and Ildefonso Diaz, Jesus (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes Rendus Mathématique. Académie des Sciences, vol. 342 (n° 7). pp. 459-463.

Bégout, Pascal and Soria, Fernando (2007) A generalized interpolation inequality and its application to the stabilization of damped equations. Journal of Differential Equations, vol. 240 (n° 2). pp. 324-356.

Bégout, Pascal and Vargas, Ana (2007) Mass Concentration Phenomena for the L2-Critical Nonlinear Schrödinger Equation. Transactions of the American Mathematical Society, vol. 359 (n° 11). pp. 5257-5282.

Bégout, Pascal and Vargas, Ana (2007) Mass concentration for the L²-critical nonlinear Schrödinger equation. Transactions of the American Mathematical Society, vol. 359 (n° 11). pp. 5257-5282.

D

Davydov, Y and Illig, Aude (2015) Mixing properties of crystallization processes. North-Western European Journal of Mathematics, 1 (MR3437171). pp. 169-191.

Do, Van Huyen (2015) Les méthodes d'interpolation pour données sur zones. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

F

François, Sébastien (2012) Fonctionnalités du logiciel "EPrints". Manual

G

Giacomoni, Jacques, Schindler, Ian and Takac, Peter (2015) Singular quasilinear elliptic systems and H\"older regularity. Differential and Integral Equations. An International Journal for Theory & Applications, vol. 20 (n° 3/4). pp. 259-298.

I

Illig, Aude and Schindler, Ian (2017) Oil Extraction, Economic Growth, and Oil Price Dynamics. Biophysical Economics and Resource Quality (2:1).

J

Juillard, Hélène (2016) Méthodes d'estimation et d'estimation de variance pour une enquête longitudinale : application aux données de l'Etude Longitudinale Française depuis l'Enfance (Elfe). École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

L

Leconte, Eve Contributions à l'analyse statistique des données censurées à droite. [Accreditation to direct research (hdr)]

M

Mabic, Chrystèle (2017) Charte de dépôt dans l'archive ouverte "Toulouse 1 Capitole Publications". Manual

Mabic, Chrystèle (2012) Comment déposer un document sur la plateforme ?: Tutoriel pour vous accompagner dans le dépôt de vos publications. Manual

Mabic, Chrystèle (2012) Foire aux Questions Plateforme "Toulouse 1 Capitole Publications". Manual

Markley, Sébastien (2008) Intégration de données spatiales dans la modélisation des choix discrets : applications aux modèles de comportements d’achats des ménages français. .

Morais, Joanna (2017) Impact of media investments on brands’ market shares : a compositional data analysis approach. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

N

Nguyen, Trong Phong (2017) Inégalités de Kurdyka-Lojasiewicz et convexité : algorithmes et applications. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

S

Schindler, Ian and Tintarev, Cyril (2013) The limiting {S}obolev-{D}irac inequality. Rostocker Mathematisches Kolloquium (n° 68).

Simon, Guillaume (2011) Endogeneity and instrumental variables in dynamic processes : inverse problems in finance. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

Somda, Serge Manituo Aymar (2015) Individualisation du suivi post-thérapeutique des patients traités du cancer en fonction des facteurs pronostiques et du type de rechute. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

V

Venel, Xavier (2012) Existence de la valeur uniforme dans les jeux répétés. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

This list was generated on Sat Apr 21 21:50:26 2018 CEST.